# SDR I5EA2023062000004

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N67TC
- Make and model: Boeing 737-8FH
- Aircraft serial: 29668
- Aircraft time: 59,623 hours, 24,039 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: F

## Discrepancy

MAIN DECK CHANNEL A/BSMOKE WARNING ILLUMINATED DURING PARKING. SUPRESSION PRESSED. PERFORMED CARGO SMOKE SYS TEST, OPS CHECK GOOD IAW B737 AMM 26-16-00
